# SDR DLM11990377

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Failed
- Location: E & E Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION UNDER COCKPIT AFTER T/O.  FOUND SEAL ON FWD WHEEL WELL TO E/E ACCESS DOOR OUT OF RETAINER AT LT UPPER CORNER AND RT LWR CORNER.  REPLACED SAME.
